MathSciNet Relay Station
MathSciNet bibliographic data
MR2890434 62G05 (62G07 62G20 62H12)
Pavlides, Marios G.; Wellner, Jon A. Nonparametric estimation of multivariate scale mixtures of uniform densities. J. Multivariate Anal. 107 (2012), 71–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement